Approximating the Matrix Sign Function Using a Novel Iterative Method
F. Soleymani,
P. S. Stanimirović,
S. Shateyi and
F. Khaksar Haghani
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
This study presents a matrix iterative method for finding the sign of a square complex matrix. It is shown that the sequence of iterates converges to the sign and has asymptotical stability, provided that the initial matrix is appropriately chosen. Some illustrations are presented to support the theory.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/105301.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/105301.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:105301
DOI: 10.1155/2014/105301
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().